Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 678147, 9 pages
http://dx.doi.org/10.1155/2014/678147
Research Article

Strong Convergence of an Iterative Algorithm for Hierarchical Problems

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bang Mod, Thung Khru, Bangkok 10140, Thailand
2Department of Mathematics, Faculty of Science and Agriculture, Rajamangala University of Technology Lanna, Phan, Chiangrai 57120, Thailand

Received 26 April 2014; Revised 17 June 2014; Accepted 27 June 2014; Published 20 July 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Poom Kumam and Thanyarat Jitpeera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. W. A. Kirk, “A fixed point theorem for mappings which do not increase distances,” The American Mathematical Monthly, vol. 72, pp. 1004–1006, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. L. Combettes, “A block-iterative surrogate constraint splitting method for quadratic signal recovery,” IEEE Transactions on Signal Processing, vol. 51, no. 7, pp. 1771–1782, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. Gu, S. Wang, and Y. J. Cho, “Strong convergence algorithms for hierarchical fixed points problems and variational inequalities,” Journal of Applied Mathematics, vol. 2011, Article ID 164978, 17 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. A. Hirstoaga, “Iterative selection methods for common fixed point problems,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1020–1035, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. Iiduka and I. Yamada, “A subgradient-type method for the equilibrium problem over the fixed point set and its applications,” Optimization, vol. 58, no. 2, pp. 251–261, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Marino and H. K. Xu, “Explicit hierarchical fixed point approach to variational inequalities,” Journal of Optimization Theory and Applications, vol. 149, no. 1, pp. 61–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. Slavakis and I. Yamada, “Robust wideband beamforming by the hybrid steepest descent method,” IEEE Transactions on Signal Processing, vol. 55, no. 9, pp. 4511–4522, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. Slavakis, I. Yamada, and K. Sakaniwa, “Computation of symmetric positive definite Toeplitz matrices by the hybrid steepest descent method,” Signal Processing, vol. 83, no. 5, pp. 1135–1140, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications, D. Butnariu, Y. Censor, and S. Reich, Eds., vol. 8, pp. 473–504, Elsevier, Amsterdam, Netherlands, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Yao, Y. J. Cho, and Y. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Hierarchical convergence of an implicit double-net algorithm for nonexpansive semigroups and variational inequality problems,” Fixed Point Theory and Applications, vol. 2011, article 101, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Yao, Y. J. Cho, and P.-X. Yang, “An iterative algorithm for a hierarchical problem,” Journal of Applied Mathematics, vol. 2012, Article ID 320421, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Yao, Y.-C. Liou, and C.-P. Chen, “Hierarchical convergence of a double-net algorithm for equilibrium problems and variational inequality problems,” Fixed Point Theory and Applications, vol. 2010, Article ID 642584, 16 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. Yamada, N. Ogura, and N. Shirakawa, “A numerically robust hybrid steepest descent method for the convexly constrained generalized inverse problems,” in Inverse Problems, Image Analysis, and Medical Imaging, Z. Nashed and O. Scherzer, Eds., vol. 313 of Contemporary Mathematics, pp. 269–305, 2002. View at Google Scholar
  16. I. Yamada and N. Ogura, “Hybrid steepest descent method for variational inequality problem over the fixed point set of certain quasi-nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 25, no. 7-8, pp. 619–655, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Iiduka, “Strong convergence for an iterative method for the triple-hierarchical constrained optimization problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e1292–e1297, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. Iiduka, “Iterative algorithm for solving triple-hierarchical constrained optimization problem,” Journal of Optimization Theory and Applications, vol. 148, no. 3, pp. 580–592, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Y. Yao, Y.-C. Liou, and G. Marino, “Two-step iterative algorithms for hierarchical fixed point problems and variational inequality problems,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 433–445, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Yao, Y.-C. Liou, and S. M. Kang, “Algorithms construction for variational inequalities,” Fixed Point Theory and Applications, vol. 2011, Article ID 794203, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Iterative methods for triple hierarchical variational inequalities in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 151, no. 3, pp. 489–512, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  23. F. E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach spaces,” Proceedings of Symposia in Pure Mathematics, vol. 18, pp. 78–81, 1976. View at Google Scholar
  24. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus